doxycycline acne

Home The Candida Forum Candida Questions doxycycline acne

This topic contains 0 replies, has 1 voice, and was last updated by  RockStar 1 year, 2 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #175569

    RockStar
    Participant
    Topics: 1
    Replies: 0

    Hi everyone
    I really need to understand the Antibiotic roll in candida life.

    about 2 month ago i was fine until I got all these skin rashes on my back and shoulder starting getting acne ( more look liked it was under skin ) and the skin on the area was dying , I was not familiar at that time with Candida, time to time I had ear infection but I always tough that because i didn’t get enough sleep at that time and smoking too much .

    So i wend to dermatologist , and he gave me doxycycline and I used it for like a week and the acne’s start fading away but I did some research for my symptoms and I notice I might have Candida and apparently antibiotic are not good for candida so i stop taking them .
    now my question is if antibiotic are bad for candida how come the treat the acne and stop the itchiness

Viewing 1 post (of 1 total)

The topic ‘doxycycline acne’ is closed to new replies.